Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 4, 2015, 6:25 PM CDT for Nemaha County, Pawnee County, Richardson County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 6:25 PM CDT (23:25 UTC)
- Expired
- Jun 4, 2015, 10:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nemaha County, NE, Pawnee County, NE, Richardson County, NE
The radar
The Topeka radar (KTWX), 135 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 042325
FFWOAX
NEC127-133-147-050330-
/O.NEW.KOAX.FF.W.0007.150604T2325Z-150605T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
625 PM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RICHARDSON COUNTY IN SOUTHEASTERN NEBRASKA...
SOUTHERN NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
PAWNEE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 1030 PM CDT
* AT 624 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE AND ONE
HALF INCHES OF RAIN HAS ALREADY FALLEN...AND AN ADDITIONAL ONE TO
TWO INCHES ARE RAIN MAY STILL OCCUR. VERY HEAVY RAINS HAVE ALSO
FALLEN OVER THE PREVIOUS 24 HOURS. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FALLS CITY...PAWNEE CITY...HUMBOLDT...TABLE ROCK...VERDON...
STELLA...SHUBERT...RULO...DU BOIS...DAWSON...SALEM...BURCHARD...
STEINAUER...LEWISTON...PRESTON...BARADA...CAMP CORNHUSKER...THE
HIGHWAY 75 AND 8 JUNCTION...7 MILES SOUTH OF AUBURN AND 8 MILES
SOUTH OF JOHNSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 221.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4010 9646 4026 9646 4026 9607 4041 9606
4028 9555 4026 9555 4024 9550 4018 9548
4010 9540 4004 9542 4000 9532 4000 9605
$$
DEWALD2 follow-up statements
168
WGUS73 KOAX 050047
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 PM CDT THU JUN 4 2015
NEC127-133-147-050330-
/O.CON.KOAX.FF.W.0007.000000T0000Z-150605T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHARDSON NE-NEMAHA NE-PAWNEE NE-
747 PM CDT THU JUN 4 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
RICHARDSON...SOUTHERN NEMAHA AND PAWNEE COUNTIES...
AT 745 PM CDT...DOPPLER RADAR INDICATED THE THUNDERSTORMS THAT
PRODUCED HEAVY RAIN WERE MOVING OUT OF THE AREA WITH LIGHT RAIN
SHOWERS ENDING. RAIN ESTIMATES SUGGEST THAT ONE TO TWO INCHES OF
RAIN HAD FALLEN ACROSS PARTS OF THE WARNED AREA. THIS IS IN THE SAME
AREA THAT HAS PREVIOUSLY EXPERIENCED VERY HEAVY RAIN OVER THE LAST
24 HOURS. THERE MAY BE SEVERAL DRY HOURS AFTER THE LIGHT SHOWERS END
THROUGH 830 PM...BUT ADDITIONAL THUNDERSTORMS MAY MOVE INTO THE
REGION LATER TONIGHT.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... FALLS
CITY...PAWNEE CITY...HUMBOLDT...TABLE ROCK...VERDON...STELLA...
SHUBERT...RULO...DU BOIS...DAWSON...SALEM...BURCHARD...STEINAUER...
LEWISTON...PRESTON...BARADA...CAMP CORNHUSKER...THE HIGHWAY 75 AND 8
JUNCTION...7 MILES SOUTH OF AUBURN AND 8 MILES SOUTH OF JOHNSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 221.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4010 9646 4026 9646 4026 9607 4041 9606
4028 9555 4026 9555 4024 9550 4018 9548
4010 9540 4004 9542 4000 9532 4000 9605
$$
DEWALD667
WGUS73 KOAX 050332
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1032 PM CDT THU JUN 4 2015
NEC127-133-147-050340-
/O.EXP.KOAX.FF.W.0007.000000T0000Z-150605T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHARDSON NE-NEMAHA NE-PAWNEE NE-
1032 PM CDT THU JUN 4 2015
...THE FLASH FLOOD WARNING FOR RICHARDSON...SOUTHERN NEMAHA AND
PAWNEE COUNTIES HAS EXPIRED...
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WARNED AREA THROUGH
MIDNIGHT...BUT THEY DO APPEAR TO BE MOVING. WILL WILL CONTINUE TO
MONITOR FOR AREAS THAT MAY POSE A PERSISTENT FLASH FLOOD THREAT. BUT
FOR NOW...THE PREVIOUS FLASH FLOOD WARNING THAT WAS IN EFFECT WILL
BE ALLOWED TO EXPIRE. A FLASH FLOOD WATCH DOES REMAIN IN EFFECT FOR
THE AREA TONIGHT.
LAT...LON 4010 9646 4026 9646 4026 9607 4041 9606
4028 9555 4026 9555 4024 9550 4018 9548
4010 9540 4004 9542 4000 9532 4000 9605
$$
DEWALDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:24 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 4, 6:24 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
624 PM CDT THU JUN 4 2015
.SHORT TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 335 PM CDT THU JUN 4 2015
POTENTIAL FOR HEAVY RAIN AND SEVERE STORMS TONIGHT REMAINS THE
PRIMARY FORECAST CONCERN.
AS WAS THE CASE YESTERDAY...EXACT AREAS OF HEAVY RAIN WILL AGAIN BE
COMPLICATED BY MORNING CONVECTION AND RESULTANT OUTFLOW AND
MESOSCALE BOUNDARIES. THIS AFTERNOON WE ARE ALREADY SEEING SCATTERED
SHOWERS/STORMS FIRING IN CENTRAL AND SOUTHEAST NEBRASKA WHERE WEAK
MID LEVEL IMPULSE WAS TAPPING ELEVATED INSTABILITY ABOVE RELATIVELY
STABLE POST-COMPLEX SURFACE LAYER. THESE STORMS WILL LIKELY CONTINUE
INTO THE EVENING...AND COULD BECOME BETTER ORGANIZED AS SHEAR
PARAMETERS BECOME MORE FAVORABLE AS MID LEVEL JET SEGMENT
OVERSPREADS THE AREA. SPOTTY HEAVY RAINS COULD OCCUR WITH
THESE...AND PERHAPS SOME HAIL GIVEN A LITTLE BETTER ORGANIZATION
WITH TIME.
BELIEVE BETTER CHANCE FOR HEAVY RAIN AND POTENTIALLY STRONGER STORMS
WILL COME LATER IN THE EVENING AND OVERNIGHT. SURFACE-BASED
INSTABILITY WAS INCREASING MARKEDLY IN NORTHWEST KANSAS JUST SOUTH
OF THE NEBRASKA BORDER...COINCIDENT WITH LOW LEVEL CONVERGENCE NEAR
TRIPLE POINT INTERSECTION OF COOL FRONT TO THE NORTHEAST AND WARM
FRONT DRAPED EAST THEN SOUTHEAST ACROSS KANSAS. AS STORMS DEVELOP IN
THAT AREA LATER TODAY...EXPECT AN EASTWARD DRIFT/DEVELOPMENT ALONG
NORTHWARD-MOVING WARM FRONT...WORKING INTO SOUTH CENTRAL NEBRASKA
THIS EVENING AND EVENTUALLY OUR AREA LATER TONIGHT. STRENGTHENING
LOW LEVEL JET WILL ONCE AGAIN MAINTAIN STORMS AS THEY MOVE THROUGH
EASTERN NEBRASKA AND SOUTHWEST IOWA. A COUPLE OF SCHOOLS OF
THOUGHT ON EXACT TRACK IS OFFERED BY MODEL OUTPUT...WITH VARIOUS
SYNOPTIC MODELS KEEPING MOST CONVECTION IN NORTHERN KANSAS...AND
HI-RES MESOSCALE OUTPUT PLACING AXIS FARTHER NORTH INTO NEBRASKA.
AM THINKING WARM FRONT WILL LIFT TO NEAR THE KANSAS/NEBRASKA
BORDER THIS EVENING...WITH HIGH THETA-E SURFACE AIR RIDING NORTH
ALONG FRONTAL SLOPE INTO EASTERN NEBRASKA. THIS WILL INCREASE BOTH
THE RAIN AND SEVERE POTENTIAL ACROSS OUR AREA LATER THIS EVENING
AND OVERNIGHT. HAIL WILL BE PRIMARY SEVERE THREAT NORTH OF WARM
FRONT...BUT IF FRONT LIFTS FARTHER NORTH...DAMAGING WINDS COULD
OCCUR IN SOUTHEAST NEBRASKA. AND THERE WILL BE AT LEAST A SMALL
CHANCE FOR AN ISOLATED TORNADO NEAR THE WARM FRONT DURING THE
EVENING.
HEAVY RAIN POTENTIAL WILL INCREASE WITH TIME OVERNIGHT AS WELL. HIGH
PRECIPITABLE WATER VALUES COMBINED WITH LOW LEVEL JET BECOMING MORE
SOUTHWESTERLY WITH TIME PAST MIDNIGHT SUGGESTS TRAINING OF STORMS
LEADING TO POTENTIALLY COPIOUS RAIN AMOUNTS. A COMBINATION OF HI-RES
MODEL OUTPUT SUGGESTS AREAS ALONG HIGHWAY 30 AND INTERSTATE 80 IN
NEBRASKA...AND ACROSS THE FOUR SOUTHWEST IOWA COUNTIES...WILL SEE
THE HIGHEST POTENTIAL FOR HEAVY RAIN...WITH STORMS DRIFTING
SOUTHEAST LATE TONIGHT INTO FRIDAY MORNING.
EXPECT ACTIVITY TO MOVE OFF TO THE EAST BY LATE MORNING FRIDAY...BUT
LINGERING SHOWERS/STORMS WILL CERTAINLY BE POSSIBLE IN OUR SOUTH
THROUGH MUCH OF THE DAY. ATTENTION THEN TURNS TO ANOTHER MID LEVEL
IMPULSE RIDING OUT OF THE ROCKIES TO INDUCE MORE CONVECTION FRIDAY
NIGHT INTO SATURDAY. SAME SCENARIO IS FORECAST SATURDAY NIGHT INTO
SUNDAY. HOWEVER UPPER LOW SINKING INTO THE SOUTHWEST STATES WILL
ALLOW HEIGHTS TO RISE IN THE PLAINS EACH DAY...WHICH SHOULD
EFFECTIVELY SHUNT HIGHEST RAIN/CONVECTIVE POTENTIAL A LITTLE NORTH
EACH NIGHT. THUS EXPECT NORTHEAST NEBRASKA TO SEE BEST BET FOR
STORMS FRIDAY NIGHT INTO SATURDAY...AND PERHAPS SOUTHERN SOUTH
DAKOTA ON SATURDAY NIGHT. STILL WILL BE SEEING HIGH PRECIPITABLE
WATER AND INSTABILITY VALUES...ALONG WITH NOCTURNAL LOW LEVEL JET.
SO FAVORABLE CONDITIONS SHOULD BE IN PLACE THROUGH SUNDAY FOR BOUTS
OF HEAVY RAIN THAT WILL FAVOR THE NIGHTTIME HOURS.
DURING THE DAY SUNDAY...A COLD FRONT IS FORECAST TO SWEEP SOUTH IN
WAKE OF MORNING MID LEVEL SHORTWAVE. FRONT SHOULD BE OVER OUR
SOUTHERN CWA IN THE AFTERNOON WHEN/WHERE HIGH INSTABILITY WILL
RESIDE AS TEMPERATURES CLIMB WELL INTO THE 80S. MAY BE THE LAST
CHANCE FOR STORMS...AT LEAST FOR A DAY OR SO...SUNDAY AFTERNOON.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 335 PM CDT THU JUN 4 2015
THE LONGER TERM PERIOD WILL BEGIN WITH MID LEVEL TROUGH SWINGING
THROUGH THE PLAINS...DRIVING A COLD FRONT SOUTH OF OUR AREA SUNDAY
NIGHT. LINGERING STORMS FROM SUNDAY AFTERNOON COULD AFFECT THE
SOUTHERN CWA...BUT OTHERWISE A MAINLY DRY PERIOD IS EXPECTED FOR A
COUPLE OF DAYS TO BEGIN THE WEEK. GENERALLY NORTHWEST FLOW ALOFT IS
FORECAST INTO TUESDAY BEFORE FLAT UPPER RIDGING OOZES THROUGH THE
PLAINS WITH WEST-SOUTHWEST FLOW FOLLOWING BY WEDNESDAY NIGHT. WILL
REINTRODUCE THUNDERSTORMS INTO THE FORECAST WHEN THAT
OCCURS...OTHERWISE WILL KEEP THINGS GENERALLY DRY AND WARM.
&&
.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 620 PM CDT THU JUN 4 2015
SCATTERED THUNDERSTORMS ARE EXPECTED TO EXPAND IN COVERAGE THROUGH
THE EVENING ACROSS EASTERN NEBRASKA. KLNK IS MOST LIKELY TO SEE
SCATTERED STORMS THROUGH 06Z. SOME OF THESE COULD ROLL INTO KOMA
BEFORE 06Z. HOWEVER STORMS DEVELOPING IN CENTRAL OR WESTERN
NEBRASKA ARE FORECAST TO MOVE INTO EASTERN NEBRASKA BETWEEN 06Z
AND 12Z...AND COULD AFFECT ALL TAF SITES. MVFR CIGS/VSBYS WILL BE
COMMON IN STORMS...BUT IFR CONDITIONS ARE CERTAINLY POSSIBLE.
STORMS ARE FORECAST TO SLIDE SOUTHEAST OF TAF SITES AFTER
12Z...WITH VFR CONDITIONS TO FOLLOW BY 18Z.
&&
.HYDROLOGY...
ISSUED AT 335 PM CDT THU JUN 4 2015
HEAVY RAIN RESULTED FROM OVERNIGHT AND MORNING THUNDERSTORMS IN
SOUTHEAST NEBRASKA. WIDESPREAD 1 TO 2 INCH AMOUNTS WERE
RECEIVED...WITH REPORTS OF 3 TO 5 INCH AMOUNTS COMMON IN PARTS OF
SOUTHEAST NEBRASKA. THUS THAT AREA IS PRIMED FOR ADDITIONAL FLOODING
WHEN ADDITIONAL RAINS OCCUR. ALREADY SEEING AN INCREASE IN COVERAGE
OF STORMS THIS AFTERNOON...JUST NORTH OF WHERE HEAVIEST RAINS FELL
OVERNIGHT. AND WITH SOME AGREEMENT AMONG HI-RES MESOSCALE MODELS
SUGGESTING ALONG AND JUST NORTH OF INTERSTATE 80 IN NEBRASKA WILL SEE
THE HEAVIEST RAINS OVERNIGHT...HAVE EXPANDED FLOOD WATCH NORTH AS
WELL...TO INCLUDE THE OMAHA METRO AND FOUR SOUTHWEST IOWA COUNTIES.
VARIOUS MODEL QPF FORECAST SUGGEST 1 TO 2 INCHES OF RAIN ARE
POSSIBLE OVERNIGHT. HOWEVER PRECIPITABLE WATER VALUES OVER 1.7
INCHES AND FAVORABLE LOW LEVEL JET POSITIONING SUGGEST EFFICIENT
RAIN-PRODUCING TRAINING STORMS THAT COULD EASILY DUMP SPOTTY 5+ INCH
RAINS AGAIN TONIGHT.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NEZ050>053-
065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR IAZ079-080-090-
091.
&&
SHORT TERM...DERGAN
LONG TERM...DERGAN
AVIATION...DERGAN
HYDROLOGY...DERGANHazardous weather outlook, Jun 4, 4:36 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 436 PM CDT THU JUN 4 2015 IAZ079-080-090-091-NEZ050>053-065>068-078-088>093-051145- MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- 436 PM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY A FLASH FLOOD WATCH IS POSTED THROUGH FRIDAY MORNING. AND THERE IS A SLIGHT CHANCE FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS IN SOUTHEAST NEBRASKA AT LATE AFTERNOON AND EVENING WILL AFFECT AREAS THAT HAD HEAVY RAIN FROM EARLY THURSDAY STORMS. THUS THE THREAT OF FLOODING OR FLASH FLOODING IS HIGH THERE. THERE IS A SMALL CHANCE FOR LARGE HAIL WITH THESE STORMS AS WELL. MORE STORMS ARE FORECAST TO DEVELOP ALONG A FRONTAL SYSTEM IN NORTHWEST KANSAS BY THE EVENING...THEN TRACK EAST THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA OVERNIGHT. THESE STORMS WILL PRODUCE HEAVY RAIN AS THEY MOVE THROUGH THE AREA...WITH SOME AREAS RECEIVING 2 OR 3 INCHES OF RAIN...AND LOCALLY MORE. LARGE HAIL AND DAMAGING WINDS COULD ALSO OCCUR WITH THE STRONGEST STORMS. THE HEAVIEST RAINS SHOULD BE MOVING EAST OR SOUTHEAST OF SOUTHWEST IOWA DURING THE MORNING FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY CONTINUED CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH THE WEEKEND. THE STORMS WILL FAVOR THE OVERNIGHT AND MORNING PERIODS AS A SERIES OF DISTURBANCES TRACK ACROSS THE PLAINS. HEAVY RAIN WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY...BUT SOME SEVERE WEATHER IS ALSO POSSIBLE IN THE STRONGEST STORMS. A COLD FRONT DROPPING SOUTH SUNDAY AFTERNOON IS EXPECTED TO ENTER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA DURING THE HEAT OF THE AFTERNOON. HIGH INSTABILITY WILL BE AVAILABLE FOR THESE STORMS...SO SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION PROBABLY WILL NOT BE NEEDED TONIGHT OR FRIDAY. IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-051145- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE- PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON- 436 PM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY SCATTERED THUNDERSTORMS WILL AFFECT NORTHEAST NEBRASKA AND WEST CENTRAL TONIGHT INTO FRIDAY MORNING. SOME OF THE STRONGEST STORMS COULD PRODUCE LARGE HAIL OR DAMAGING WINDS. MORE STORMS ARE FORECAST TO DEVELOP ALONG A FRONTAL SYSTEM IN NORTHWEST KANSAS BY THE EVENING...THEN TRACK EAST THROUGH EASTERN NEBRASKA AND WESTERN IOWA OVERNIGHT. THESE STORMS WILL PRODUCE HEAVY RAIN AS THEY MOVE THROUGH THE AREA...BUT THE HEAVIEST RAIN SHOULD REMAIN SOUTH OF THE OUTLOOK AREA. HOWEVER LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY CONTINUED CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH THE WEEKEND. THE STORMS WILL FAVOR THE OVERNIGHT AND MORNING PERIODS AS A SERIES OF DISTURBANCES TRACK ACROSS THE PLAINS. HEAVY RAIN WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY...BUT SOME SEVERE WEATHER IS ALSO POSSIBLE IN THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT OR FRIDAY.
In the hours before
Special weather statement, Jun 4, 3:30 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 330 PM CDT THU JUN 4 2015 NEZ065-066-078-089-042115- SEWARD NE-GAGE NE-LANCASTER NE-SALINE NE- 330 PM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...NORTHWESTERN GAGE...SOUTHWESTERN LANCASTER AND SOUTHEASTERN SEWARD COUNTIES UNTIL 415 PM CDT... AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DORCHESTER...OR 29 MILES SOUTHEAST OF YORK...MOVING EAST AT 30 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN LINCOLN...CRETE...WILBER...HICKMAN...FRIEND...FIRTH... DORCHESTER...CORTLAND...HALLAM...ROCA...DENTON...SPRAGUE...STAGECOACH STATE RECREATION AREA...BLUESTEM STATE RECREATION AREA...WALNUT CREEK RECREATION AREA AND OLIVE CREEK STATE RECREATION AREA. THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 37 AND 57. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4052 9728 4066 9729 4078 9663 4045 9657 TIME...MOT...LOC 2029Z 261DEG 27KT 4059 9717 FOBERT
Local storm report, Jun 4, 5:14 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
514 PM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLASH FLOOD CORTLAND 40.51N 96.71W
06/04/2015 GAGE NE EMERGENCY MNGR
WATER BEGINNING TO MOVE OVER ROADWAY ON HIGHWAY 77.
&&
VDEWALDLocal storm report, Jun 4, 5:35 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
535 PM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM FLASH FLOOD HICKMAN 40.62N 96.63W
06/04/2015 LANCASTER NE BROADCAST MEDIA
HICKMAN CITY PARK UNDER WATER.
&&
VDEWALDLocal storm report, Jun 4, 6:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
624 PM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLOOD FAIRBURY 40.14N 97.18W
06/04/2015 JEFFERSON NE EMERGENCY MNGR
LITTLE BLUE RIVER OUT OF ITS BANKS IN FAIRBURY.
&&
BMAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:28 AM CDT | Special Weather Statement | OAX | Saline | 32 min |
| Jun 4, 12:33 AM CDT | Special Weather Statement | OAX | Pawnee | 42 min |
| Jun 4, 12:41 AM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 34 min |
| Jun 4, 12:57 AM CDT | Special Weather Statement | OAX | Richardson | 33 min |
| Jun 4, 1:02 AM CDT | Special Weather Statement | OAX | Saline, Seward | 43 min |
| Jun 4, 1:17 AM CDT | Special Weather Statement | OAX | Pawnee | 28 min |
| Jun 4, 1:23 AM CDT | Areal Flood Advisory | OAX | Pawnee, Richardson | 3 hr |
| Jun 4, 1:46 AM CDT | Special Weather Statement | OAX | Lancaster | 44 min |
| Jun 4, 2:10 AM CDT | Flash Flood Warning | OAX | Richardson | 3 hr |
| Jun 4, 2:33 AM CDT | Special Weather Statement | OAX | Richardson | 42 min |
| Jun 4, 5:42 AM CDT | Special Weather Statement | OAX | Saline | 33 min |
| Jun 4, 5:54 AM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 36 min |
| Jun 4, 6:29 AM CDT | Special Weather Statement | OAX | Jefferson, Saline | 31 min |
| Jun 4, 7:01 AM CDT | Special Weather Statement | OAX | Gage, Johnson, Otoe | 29 min |
| Jun 4, 7:03 AM CDT | Special Weather Statement | OAX | Gage | 42 min |
| Jun 4, 7:36 AM CDT | Special Weather Statement | OAX | Nemaha, Otoe | 39 min |
| Jun 4, 8:14 AM CDT | Special Weather Statement | OAX | Gage, Jefferson | 46 min |
| Jun 4, 8:41 AM CDT | River Flood Warning | OAX | Saline | 6 days |
| Jun 4, 9:00 AM CDT | Areal Flood Warning | OAX | Jefferson, Saline | 3 hr |
| Jun 4, 9:01 AM CDT | Special Weather Statement | OAX | Gage, Pawnee | 44 min |
| Jun 4, 9:03 AM CDT | Areal Flood Warning | OAX | Johnson, Pawnee, Richardson | 3 hr |
| Jun 4, 10:09 AM CDT | River Flood Warning | OAX | Lancaster | 35 hr |
| Jun 4, 10:18 AM CDT | River Flood Warning | OAX | Richardson | 67 hr |
| Jun 4, 12:47 PM CDT | River Flood Warning | OAX | Nemaha | 45 hr |
| Jun 4, 1:14 PM CDT | Flash Flood Watch | OAX | Butler, Cass, Douglas, Gage, Jefferson, Johnson and 9 more | 17 hr |
| Jun 4, 2:09 PM CDT | River Flood Warning | OAX | Gage | 5 days |
| Jun 4, 3:30 PM CDT | Special Weather Statement | OAX | Saline | 45 min |
| Jun 4, 4:33 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 4 hr |
| Jun 4, 4:49 PM CDT | River Flood Warning | OAX | Richardson | 64 hr |
| Jun 4, 5:25 PM CDT | Flash Flood Warning | OAX | Johnson | 3 hr |
| Jun 4, 6:40 PM CDT | River Flood Advisory | OAX | Jefferson | 25 hr |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.